# SDR R61A20190809829

- Difficulty date: July 28, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067659431
- Condition: Corroded
- Location: Frames 23-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  LH INBD (FLOOR) SEAT TRACK (P/N 170-67659-431)) FROM FR 23 TO FR34/43 HAS SPOTS OF GOUGES/CORROSION.  CUT AND REMOVED SECTION OF LH INBD SEAT TRACK BETWEEN FR30-31 AND FABRICATED SPLICE DOUBLERS FOR SPLICE REPAIR AT FR30-34. RESTORED SURFACE PROTECTION TO NEW SPLICE SECTION AT FR 30-34 LH INBD SEAT TRACK, REF. SRM 51-23-06 CPM 51-25-00. ETD2019-170-107734. A/C REMAINS IN CHECK.
